# SDR AALA201706169032

- Difficulty date: May 4, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 42,037 hours, 15,422 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 201160602
- Part serial: 2104
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LEFT MAIN LANDING GEAR LOWER TORQUE LINK PIN AT RIB 5. REPLACED LOWER TORQUE LINK PIN IAW AMM 32-11-27.
